# SDR FUNB2012092201

- Difficulty date: September 19, 2012
- Submitted: September 22, 2012
- Operation: Air carrier
- Aircraft: N737AG
- Make and model: Boeing 737-7BF
- Aircraft serial: 30496
- Aircraft time: 1,492 hours, 656 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543129
- Condition: Cracked
- Location: Cockpit
- Part time: 1,492 hours, 656 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

L1 COCKPIT WINDSHIELD OUTER PAIN CRACKED AND ARCING OCCURRED AT FL370, REDUCED ALTITUDE AND COMPLETED CHECKLIST PROCEDURES.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT, ACCOMPLISHED BY F/O.
